Precise Large Deviations of Aggregate Claims with Dominated Variation in Dependent Multi-Risk Models
Shijie Wang,
Xuejun Wang and
Wensheng Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We consider a dependent multirisk model in insurance, where all the claims constitute a linearly extended negatively orthant dependent (LENOD) random array, and then upper and lower bounds for precise large deviations of nonrandom and random sums of random variables with dominated variation are investigated. The obtained results extend some related existing ones.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/972029.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/972029.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:972029
DOI: 10.1155/2014/972029
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().